MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø50 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Model Number 01.32.050DH
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/04/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2025 lot 2420477: (b)(4) items manufactured and released on 24-oct-2024.Expiration date: 2029-10-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Based on the information available no definitive root cause can be established, while the investigation does not indicate any potential manufacturing related issue or systemic deficiency.
 
Event or Problem Description
Revision surgery was performed few days after primary due to malpositioned cup.From the x-rays, the surgeon deemed acetabular position to be sub optimal (vertical position with an increased inclination angle) and chose to change it.The bone was prepared with a 51 mm acetabular reamer and a 52mm cup implanted a 52mm cup in a acceptable position.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
MPACT ACETABULAR SHELL Ø50 TWO-HOLES
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21695439
Report Number3005180920-2025-00233
Device Sequence Number18336461
Product Code LZO
UDI-Device Identifier07630030810220
UDI-Public07630030810220
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.050DH
Device Lot Number2420477
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale